# SDR AALA202003319001

- Difficulty date: March 4, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 59,545 hours, 26,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D531123072000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND INTERCOSTAL FITTING AT FR 16 AND DOOR STOP 7. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
